RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1979, Volume 34, Issue 6(210), Pages 174–178 (Mi umn4170)  

International Topology Conference
Short Communications

A new method in the theory of extensions of topological spaces

S. G. Ovsepyan


Full text: PDF file (382 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1979, 34:6, 199–203

Bibliographic databases:

UDC: 513.83
MSC: 54D35, 54E05, 54D80

Citation: S. G. Ovsepyan, “A new method in the theory of extensions of topological spaces”, Uspekhi Mat. Nauk, 34:6(210) (1979), 174–178; Russian Math. Surveys, 34:6 (1979), 199–203

Citation in format AMSBIB
\Bibitem{Ovs79}
\by S.~G.~Ovsepyan
\paper A~new method in~the~theory of~extensions of~topological spaces
\jour Uspekhi Mat. Nauk
\yr 1979
\vol 34
\issue 6(210)
\pages 174--178
\mathnet{http://mi.mathnet.ru/umn4170}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=562834}
\zmath{https://zbmath.org/?q=an:0422.54019|0445.54012}
\transl
\jour Russian Math. Surveys
\yr 1979
\vol 34
\issue 6
\pages 199--203
\crossref{https://doi.org/10.1070/RM1979v034n06ABEH003336}


Linking options:
  • http://mi.mathnet.ru/eng/umn4170
  • http://mi.mathnet.ru/eng/umn/v34/i6/p174

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:138
    Full text:69
    References:28
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020